# SDR AALA202409180856

- Difficulty date: September 12, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311230620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL UPPER AND LOWER INBOARD FASTENER HOLES AT FR 16 LEFT AND #7 DOOR STOP FITTING. REPLACED INTERCOSTAL PER EA 352759.
